MathSciNet Relay Station
MathSciNet bibliographic data
MR1932057 (2003j:05098) 05C70 (05C05 05C75)
Aharoni, Ron; Berger, Eli; Ziv, Ran A tree version of Kőnig's theorem. Combinatorica 22 (2002), no. 3, 335–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement